# SDR AALA202101259003

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 64,700 hours, 24,409 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pintle Pin
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  LEFT MAIN LANDING GEAR AFT PINTLE PIN HAS CORROSION.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR AFT PINTLE PIN, REF JOB CARD 26T00032001 STEP 25.
